# SDR SIMA2019082108009

- Difficulty date: August 8, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 36,495 hours, 31,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 14017441001
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG UPLOCK BOX SUPPORT BRACKET IS CRACKED ON THE FWD L/H SIDE. -C/A-REMOVED AND REPLACED NLG UPLOCK BOX SUPPORT BRACKET LH SIDE IAW SRM 51-40-02.
